# SDR CALA0300194

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 24,502 hours, 13,293 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SURFACE SKIN PANEL OF THE RT ELEVATOR SUFFERED SMALL PUNCTURE DAMAGE AT APPROXIMATELY ELEVATOR STATION 105.1 WHILE AIRCRAFT WAS IN 1/4D CHECK AT HOU.  THE DAMAGE WAS THROUGH ALL PLIES, BUT THERE WAS NO CORE DAMAGE.  THE PUNCTURE WAS APPROXIMATELY 4.2 INCHES FORWARD OF THE ELEVATOR'S TRAILING EDGE.  THE SKIN WAS REPAIRED IAW ECRA 5520-01323.
